Non-Hodgkin's lymphoma developed during imatinib mesylate treatment of chronic myeloid leukemia.
Аннотация
INTRODUCTION
Non-Hodgkin lymphoma induced by imatinib, as a tyrosine kinase inhibitor, is a rare complication.
CASE REPORT: A 54-year-old female with a history of chronic myeloid leukemia (CML) was treated with imatinib as first-line therapy. The patient achieved a profound molecular response with treatment-free remission after five years but lost major molecular responses. A second deep molecular remission was again achieved. Nine years after imatinib therapy, the patient developed odynophagia and rhinorrhea. Physical examination revealed enlarged tonsils with a tumor-like appearance without palpable lymph nodes. Immunohistochemical examination of the tonsils revealed a large B-cell lymphoma. According to Naranjo's algorithm, the causality relationship with the drug is possible with a score of 3.
MANAGEMENT AND OUTCOME: Imatinib was discontinued. The lymphoma was treated with rituximab and chemotherapy.
DISCUSSION: Non-Hodgkin's lymphoma is a rare side effect of tyrosine kinase inhibitors and highlights the importance of follow-up CML patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.